# SDR SWAA041118

- Difficulty date: April 20, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 55,797 hours, 53,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD OUTBOARD EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED OUTBOARD FLASHLIGHT BATTERY PER MM.
